# SDR PNSA20181116502

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N404
- Make and model: Saab 340B
- Aircraft serial: 404
- Aircraft time: 44,149 hours, 42,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1183
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLY ON AIRCRAFT INSPECTION FAILED FOUND 21LN FAILED
